MAUDE Adverse Event Report: 3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter's name and email address was not provided.Initial reporter occupation was not provided.The product has not been received by 3m (b)(4) for evaluation.A product photo reflecting the leakage location was provided.Upon observation, there appeared to be a leak from a crack in the bubble trap.Supplier corrective action request number (b)(4) was issued last year (2018) for high flow bubble trap leaks.A request was sent to supplier to obtain first lot implementation information to verify if reported lot was produced before or after implementation.3m will continue to monitor.Analysis of returned product sample is pending.A follow up report will be submitted upon completion of analysis.Multiple attempts have been made to obtain more information on reported incident.End of report.
 
Event or Problem Description
A hospital employee alleged that a 3m¿ ranger ¿ high flow fluid warming set (model 24365) leaked whole blood from a crack in the bubble trap while pumping.Further details regarding usage of the device were not specified.No patient injury or harmful exposure to blood was alleged.

Brand Name
3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8537468
Report Number2110898-2019-00051
Device Sequence Number400406
Product Code BSB
UDI-Device Identifier00707387781460
UDI-Public00707387781460
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2021
Device Model NumberN/A
Device Catalogue Number24365
Device Lot NumberHW8164
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;